Advil Sinus and Congestion Relief Tablets - Individual Single Dose Packet

$1.99
(0) Write a Review
SKU: 12785

Product Description

  • Includes 1 Advil® Sinus Congestion and Pain coated tablet (200mg)
  • Active ingredient: Ibuprofen 200mg (NSAID); Phenylephrine HCI 10 mg
  • Temporarily relieves the following symptoms associated with the common cold or flu: headache, fever, sinus pressure, nasal congestion, minor body aches and pains
  • Reduces swelling of nasal passages and temporarily restores freer breathing through the nose
  • Non-drowsy

Customers Also Viewed

10-Piece Travel Kit for Women

# 79480

$17.99

This travel toiletry kit for women includes shampoo, conditioner, lotion, deodorant, toothpaste, toothbrush, flossers, a styling comb, and a quart-sized zip top bag. Contents are packed in a reusable.…

Gift Shop Selection
Select a gift shop location for product availability
Boston Children's Hospital (Store #101)
300 Longwood Ave
Boston, MA 02115
617-355-1987
Get Directions
Texas Health Huguley Hospital (Store #103)
11801 S. Freeway
Fort Worth TX 76115
817-568-3164
Get Directions
Medical City Arlington (Store #104)
3301 Matlock Rd
Arlington, TX 76015
682-509-6220
Get Directions
Moffitt Cancer Center (Store #108)
12902 USF Magnolia Dr
Tampa, FL 33612
813-745-2808
Get Directions
Houston Methodist Baytown Hospital (Store #109)
4401 Garth Rd
Baytown TX 77521
281-420-8976
Get Directions

Changing store selection will empty your shopping cart